(Closed) Antibiotics and the pill

posted 8 years ago in Intimacy
Post # 3
Member
485 posts
Helper bee
  • Wedding: September 2011

depends on when you were taking the antibiotics in your cycle.. but I would wait until your next period… good luck!!

Post # 4
Member
1184 posts
Bumble bee
  • Wedding: August 2011

technically i think a doctor would tell you to wait until you get your next period. this may be total overkill….but on the other hand, you’ve obviously seen firsthand what not being careful can do. it’s probably not worth the risk, even if the risk is really small.

Post # 5
Member
3295 posts
Sugar bee
  • Wedding: May 2011

i would use backup for at least 2-3 weeks after you stop taking the antibiotic…

Post # 7
Member
14186 posts
Honey Beekeeper
  • Wedding: June 2009

ONce the antibiotic is out of your system, you should use back up for a week.

At least, that’s what i’ve always been told…some stay in your system for longer, so obviously this is antibiotic-dependent

(i’m on the same kind of BC and have been for 1+ years)

Post # 8
Member
544 posts
Busy bee
  • Wedding: October 2011

Call your doctor.

Post # 9
Member
256 posts
Helper bee

I know I’ve always been told to wait until your next period with regular BC pills, but I have no idea about Seasonique.  I would say call your doctor as well – this isn’t the kind of risk you want to take!  🙂

Post # 10
Member
2204 posts
Buzzing bee
  • Wedding: October 2011

I was on a hefty antibiotic a year or so ago and it completely messed up my cycle. My period arrived a week early because it basically rendered the pill null and void.

I would call your doctor to check.

The topic ‘Antibiotics and the pill’ is closed to new replies.

Find Amazing Vendors